Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 65, NWS Milwaukee, WI

September 9, 2016

NWS Milwaukee, WI issued this small craft advisory at Sep 9, 2016, 8:52 AM CDT. It took effect at Sep 10, 2016, 7:00 AM CDT. It was in force for 15 hr.

The area

The counties it named.

The facts

Issued
Sep 9, 2016, 8:52 AM CDT (13:52 UTC)
In effect from
Sep 10, 2016, 7:00 AM CDT
Expired
Sep 10, 2016, 10:00 PM CDT
In force
15 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

603 
WHUS73 KMKX 091352
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 AM CDT FRI SEP 9 2016

...GUSTY OFFSHORE WINDS ON SATURDAY...

.A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL EXIT TO
THE EAST OF WISCONSIN SATURDAY MORNING. EXPECT GUSTY WESTERLY
WINDS TO THEN DEVELOP BY MID TO LATE SATURDAY MORNING AND CONTINUE
INTO EARLY SATURDAY EVENING. HIGH PRESSURE WILL BE BUILDING IN...
BRINGING MUCH BETTER WIND AND WAVE CONDITIONS FOR SUNDAY. 

LMZ643>646-092200-
/O.NEW.KMKX.SC.Y.0065.160910T1500Z-160911T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
852 AM CDT FRI SEP 9 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 AM TO 10 PM CDT
SATURDAY. 

* WINDS: WEST WINDS INCREASING TO 15 TO 25 KNOTS BY MID TO LATE
  SATURDAY MORNING. A FEW GUSTS WILL REACH 30 KNOTS DURING THE
  AFTERNOON. LOOK FOR THE WINDS TO DIMINISH SATURDAY EVENING. 

* WAVES: DUE TO THE OFFSHORE DIRECTION OF THE WIND...THE HIGHEST
  WAVES WILL BE OUT TOWARD OPEN WATER. WAVES WILL RANGE FROM 1 TO
  2 FEET ALONG THE SHORE TO 3 TO 4 FEET TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DAVIS

WWW.WEATHER.GOV/MKX
6 follow-up statements
868 
WHUS73 KMKX 092029
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
329 PM CDT FRI SEP 9 2016

...GUSTY OFFSHORE WINDS ON SATURDAY...

.A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL EXIT TO
THE EAST OF WISCONSIN SATURDAY MORNING. EXPECT GUSTY WESTERLY
WINDS TO DEVELOP SATURDAY MORNING AND CONTINUE INTO EARLY
SATURDAY EVENING. HIGH PRESSURE WILL BE BUILDING IN... BRINGING
MUCH BETTER WIND AND WAVE CONDITIONS FOR SUNDAY.

LMZ643>646-100430-
/O.EXT.KMKX.SC.Y.0065.160910T1200Z-160911T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
329 PM CDT FRI SEP 9 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 7 AM TO 10 PM CDT
SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 7 AM TO 10 PM CDT
SATURDAY. 

* WINDS: WEST TO NORTHWEST WIND 10 TO 20 KNOTS WITH GUSTS TO
  AROUND 25 KNOTS SATURDAY MORNING... BECOMING 15 TO 25 KNOTS IN
  THE AFTERNOON. A FEW GUSTS WILL REACH 30 KNOTS DURING THE
  AFTERNOON. LOOK FOR THE WINDS TO DIMINISH SATURDAY EVENING.

* WAVES: DUE TO THE OFFSHORE DIRECTION OF THE WIND...THE HIGHEST 
  WAVES WILL BE OUT TOWARD OPEN WATER. WAVES WILL RANGE FROM 1 
  TO 2 FEET ALONG THE SHORE TO 3 TO 4 FEET TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
267 
WHUS73 KMKX 100355
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1055 PM CDT FRI SEP 9 2016

...GUSTY OFFSHORE WINDS ON SATURDAY...

.A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL EXIT TO
THE EAST OF WISCONSIN SATURDAY MORNING. EXPECT GUSTY WESTERLY
WINDS TO DEVELOP SATURDAY MORNING AND CONTINUE INTO EARLY
SATURDAY EVENING. HIGH PRESSURE WILL BE BUILDING IN... BRINGING
MUCH BETTER WIND AND WAVE CONDITIONS FOR SUNDAY.

LMZ643>646-101200-
/O.CON.KMKX.SC.Y.0065.160910T1200Z-160911T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1055 PM CDT FRI SEP 9 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM TO 10 PM CDT
SATURDAY...

* WINDS: WEST TO NORTHWEST WIND 10 TO 20 KNOTS WITH GUSTS TO 
  AROUND 25 KNOTS SATURDAY MORNING... BECOMING 15 TO 25 KNOTS IN 
  THE AFTERNOON. A FEW GUSTS WILL REACH 30 KNOTS DURING THE 
  AFTERNOON. LOOK FOR THE WINDS TO DIMINISH SATURDAY EVENING. 

* WAVES: DUE TO THE OFFSHORE DIRECTION OF THE WIND...THE HIGHEST 
  WAVES WILL BE OUT TOWARD OPEN WATER. WAVES WILL RANGE FROM 1 
  TO 2 FEET ALONG THE SHORE TO 3 TO 4 FEET TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
HENTZ

WWW.WEATHER.GOV/MKX
082 
WHUS73 KMKX 100814
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
314 AM CDT SAT SEP 10 2016

...GUSTY OFFSHORE WINDS TODAY...

.A LOW PRESSURE SYSTEM AND ITS ASSOCIATED COLD FRONT WILL EXIT TO
THE EAST OF WISCONSIN THIS MORNING. EXPECT GUSTY WESTERLY WINDS
TO DEVELOP SATURDAY MORNING AND CONTINUE INTO EARLY SATURDAY
EVENING. HIGH PRESSURE WILL BE BUILDING IN...BRINGING MUCH BETTER
WIND AND WAVE CONDITIONS FOR SUNDAY.

LMZ643>646-101615-
/O.CON.KMKX.SC.Y.0065.160910T1200Z-160911T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
314 AM CDT SAT SEP 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 AM THIS MORNING
TO 10 PM CDT THIS EVENING...

* WINDS: WEST TO NORTHWEST WIND 10 TO 20 KNOTS WITH GUSTS TO 
  AROUND 25 KNOTS SATURDAY MORNING... BECOMING 15 TO 25 KNOTS IN 
  THE AFTERNOON. A FEW GUSTS WILL REACH 30 KNOTS DURING THE 
  AFTERNOON. LOOK FOR THE WINDS TO DIMINISH SATURDAY EVENING. 

* WAVES: DUE TO THE OFFSHORE DIRECTION OF THE WIND...THE HIGHEST 
  WAVES WILL BE OUT TOWARD OPEN WATER. WAVES WILL RANGE FROM 1 
  TO 2 FEET ALONG THE SHORE TO 3 TO 4 FEET TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
143 
WHUS73 KMKX 101405
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
905 AM CDT SAT SEP 10 2016

...GUSTY OFFSHORE WINDS TODAY...

.A COLD FRONT WILL SWEEP ACROSS THE NEARSHORE WATERS THIS MORNING
WITH VERY GUSTY NORTHWEST WINDS SIGNALING ITS PASSAGE. THE BRISK
SUSTAINED WINDS WITH HIGHER GUSTS WILL PERSIST INTO THE EARLY
EVENING...THEN SETTLE DOWN AS THE EVENING PROGRESSES.  HIGH
PRESSURE IS BUILDING IN...RESULTING IN MUCH BETTER WIND AND WAVE
CONDITIONS FOR SUNDAY.

LMZ643>646-102215-
/O.CON.KMKX.SC.Y.0065.000000T0000Z-160911T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
905 AM CDT SAT SEP 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTHWEST WIND 15 TO 25 KNOTS. A FEW GUSTS WILL REACH 30
  KNOTS. LOOK FOR THE WINDS TO DIMINISH THIS EVENING.

* WAVES: DUE TO THE OFFSHORE DIRECTION OF THE WIND...THE HIGHEST 
  WAVES WILL BE OUT TOWARD OPEN WATER. WAVES WILL RANGE FROM 1 
  TO 2 FEET ALONG THE SHORE TO 3 TO 4 FEET TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$


WWW.WEATHER.GOV/MKX
695 
WHUS73 KMKX 102001
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
301 PM CDT SAT SEP 10 2016

...GUSTY OFFSHORE WINDS DIMINISHING THIS EVENING...

.GUSTY NORTHWEST WINDS IN THE WAKE OF A COLD FRONT WILL PERSIST
INTO THE EARLY EVENING...THEN SETTLE DOWN AS THE EVENING
PROGRESSES. HIGH PRESSURE IS BUILDING IN...RESULTING IN MUCH
BETTER WIND AND WAVE CONDITIONS FOR SUNDAY.

LMZ643>646-110300-
/O.CON.KMKX.SC.Y.0065.000000T0000Z-160911T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
301 PM CDT SAT SEP 10 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM CDT THIS
EVENING...

* WINDS: NORTHWEST WIND 15 TO 25 KNOTS THROUGH LATE AFTERNOON. A
  FEW GUSTS WILL REACH 30 KNOTS. LOOK FOR THE WINDS TO DIMINISH
  THIS EVENING.

* WAVES: DUE TO THE OFFSHORE DIRECTION OF THE WIND...THE HIGHEST 
  WAVES WILL BE OUT TOWARD OPEN WATER. WAVES WILL RANGE FROM 1 
  TO 2 FEET ALONG THE SHORE TO 3 TO 4 FEET TOWARD OPEN WATER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
MRC

WWW.WEATHER.GOV/MKX
720 
WHUS73 KMKX 110304
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1004 PM CDT SAT SEP 10 2016

...WINDS DIMINISHING...

.WINDS ARE EXPECTED TO CONTINUE TO DIMINISH TONIGHT AS HIGH
PRESSURE BUILDS IN FROM THE WEST.

LMZ643>646-110415-
/O.EXP.KMKX.SC.Y.0065.000000T0000Z-160911T0300Z/
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1004 PM CDT SAT SEP 10 2016

...SMALL CRAFT ADVISORY HAS EXPIRED...

THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 

WINDS MAY GUST TO NEAR 25 KNOTS TOWARDS OPEN WATERS THROUGH
MIDNIGHT.  WINDS ARE EXPECTED TO CONTINUE TO DIMINISH TONIGHT. 

$$
HENTZ

WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Sep 9, 3:11 AM CDT, 5 hours 41 minutes earlier.

Area forecast discussion, Sep 9, 3:11 AM CDT, 5 hours 41 minutes before
Area Forecast Discussion
National Weather Service Milwaukee/Sullivan WI
311 AM CDT FRI SEP 9 2016

.TODAY AND TONIGHT - Confidence...Medium

The main focus is on the chances for rain/storms and how vigorous
they will be.

Currently, a broad ridge of high pressure is set up across the
western Great Lakes with a mass of convection ongoing along a
warm/stationary front in southern Missouri/Kansas which leads to a
low in southwest Kansas.  Surface troughing extends northward from
the low through the eastern Dakotas to a northern stream
wave/surface low currently in southern Manitoba.  These features
will propagate east today with the stationary front transitioning to
a warm front which stays south of the region going into tonight.
Because of this, instability looks rather meager/skinny off of RAP
soundings in southern Wisconsin today/tonight.  Wind shear looks
decent ahead of this trough, but the depth of the forcing is in
question with the mid level trough lagging behind the surface
features.  So, while shear is good, there are more negatives than
positives for the severe potential today and think that any
convection that does come through will be more so just rain showers
and not much in the way of thunder.  Have also trended a little
slower with the arrival of the rain as the mid levels stay rather
dry through the morning/afternoon before the surface trough moves in
tonight.

.SATURDAY - Confidence...Medium
Surface low proggd to be east or northeast of the area at the
outset. Lingering shra will be supported by dcva associated with mid
level shortwave and also potent divergence signature with jet core
on eastern side of approaching trough. Will have highest POPS in the
east and northeast CWA and then trim things back a bit in the
afternoon though mid level cyclonic flow persists with lingering
elongated vort axis. However system continues to pull away and
expect precip coverage to decrease. Low level cold advection
dominates with thermal trough settling in. 850 temps drop to 6-8c.
With tighter gradient will have some gusty northwest winds after
fropa.

.SATURDAY NIGHT THROUGH MONDAY - Confidence...High
Quiet period with surface ridge axis pushing across Saturday
night/Sunday morning. The high shifts into the Ohio Valley Sunday
and remains situated there into Monday. So a southerly return flow
sets up with 925 temps pushing 20c on Monday.

.MONDAY NIGHT AND TUESDAY - Confidence...Medium
Some timing differences with next front. Neither the GFS or ECMWF
are all that impressive QPF-wise. Nothing real developed at 500
millibars vort wise though some upper divergence noted within the
overall strong westerly mid/upper flow. Some suggestion precip
will be post frontal.

.WEDNESDAY AND THURSDAY - Confidence...Medium
Another quiet period with high pressure dominating in the wake of
the frontal boundary. Coolest 925 temps expected Wednesday with some
modification into Thursday with building heights noted, especially
on the ECMWF. The GFS has a stronger vort swinging across nrn WI
into lower MI which slows the building ridge. The GEM looks more
like the ECMWF. In all solutions the influence of the lower level
anticyclone keeps the dry forecast intact.

&&

.AVIATION/12Z TAFS/...High level cloud cover moving northward off of
storms in the southern plains should be enough to hold temperatures
up enough this morning to keep fog from developing/becoming
widespread.  The focus then goes to rain/storm chances today and
when the convection will reach the region.  Have slowed down the
timing a little bit to later this afternoon and evening before it
begins at the TAF sites.  Thunderstorms may not be very widespread,
but there should at least be a period of rain that moves through
with visibility possibly dropping to MVFR/IFR briefly.

&&

.MARINE...The main focus is on the increasing winds on Saturday
after a cold front moves through the region.  A deepening low
pressure system tracking through the Great Lakes is expected to
bring gusty winds with small craft advisory conditions likely on
Saturday.  Winds will diminish going into Saturday night/Sunday as a
ridge of high pressure moves in from the west.

&&

.MKX Watches/Warnings/Advisories...
WI...None.
LM...None.
&&

TODAY/TONIGHT AND AVIATION/MARINE...Halbach
Saturday THROUGH Thursday...Collar
Hazardous weather outlook, Sep 9, 8:52 AM CDT, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
852 AM CDT FRI SEP 9 2016

WIZ046-047-051-052-056>060-062>072-101400-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
852 AM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY TODAY INTO TONIGHT WITH A MARGINAL RISK
FOR SEVERE THUNDERSTORMS IN SOUTHWEST TO SOUTH CENTRAL WISCONSIN.
GUSTY WINDS AND HAIL WILL BE POSSIBLE WITH SOME OF THE STORMS THIS
AFTERNOON AND EVENING.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

THERE IS A CHANCE FOR THUNDERSTORMS MONDAY NIGHT INTO TUESDAY
THOUGH IT IS TOO EARLY TO DETERMINE IF SEVERE WEATHER WILL BE
POSSIBLE WITH THEM.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND EVENING IN
SOUTHWEST TO SOUTH CENTRAL WISCONSIN.

LMZ643>646-101400-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
852 AM CDT FRI SEP 9 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...THIS AFTERNOON AND TONIGHT

THUNDERSTORMS ARE LIKELY THIS AFTERNOON AND EVENING. GUSTY WINDS
ARE POSSIBLE WITH ANY PASSING THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

A SMALL CRAFT ADVISORY IS IN EFFECT FROM MID MORNING SATURDAY
THROUGH SATURDAY EVENING DUE TO GUSTY WESTERLY WINDS TO 30 KNOTS.
THE HIGHEST WAVES WILL BE OUT TOWARD OPEN WATER.

THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT INTO TUESDAY.

WWW.WEATHER.GOV/MKX

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 9, 11:57 AM CDTFlash Flood WatchMKXSauk9 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.